Journal of Theoretical Biology

ISSNs: 0022-5193

Academic Press, United Kingdom

FI (2012): 1, ISI indexed (2012): yes

Central database

Journal

  1. 2012
  2. Published
  3. Published
  4. 2011
  5. Published

    Food web framework for size-structured populations. / Hartvig, Martin; Andersen, Ken Haste; Beyer, Jan.

    In: Journal of Theoretical Biology, Vol. 272, No. 1, 2011, p. 113-122.

    Publication: Research - peer-reviewJournal article – Annual report year: 2011

  6. 2010
  7. Published

    Modelling conjugation with stochastic differential equations. / Philipsen, Kirsten Riber; Christiansen, Lasse Engbo; Hasman, Henrik; Madsen, Henrik.

    In: Journal of Theoretical Biology, Vol. 263, No. 1, 2010, p. 134-142.

    Publication: Research - peer-reviewJournal article – Annual report year: 2010

  8. 2009
  9. Published
  10. Published

    Modeling how soluble microbial products (SMP) support heterotrophic bacteria in autotroph-based biofilms. / Merkey, Brian; Rittmann, Bruce E.; Chopp, David L.

    In: Journal of Theoretical Biology, Vol. 259, No. 4, 2009, p. 670-683.

    Publication: Research - peer-reviewJournal article – Annual report year: 2009

  11. 2002
  12. Published

    A Model for Glucose-induced Wave Propagation in Pancreatic Islets of Langerhans. / Aslanidi, O. V.; Mornev, O. A.; Petersen, Mette Vesterager; Sørensen, Mads Peter; Christiansen, Peter Leth.

    In: Journal of Theoretical Biology, Vol. 215, No. 3, 2002, p. 273-286.

    Publication: Research - peer-reviewJournal article – Annual report year: 2002

  13. Published

    Construction of the simplest model to explain complex receptor activation kinetics. / Bywater, RP; Sorensen, A; Røgen, Peter; Hjorth, Poul G.

    In: J THEOR BIOL, Vol. 218, No. 2, 2002, p. 139-147.

    Publication: Research - peer-reviewJournal article – Annual report year: 2003

  14. Published

    Entropic elasticity in the generation of muscle Force - A theoretical model. / Nielsen, Bjørn Gilbert.

    In: JOURNAL OF THEORETICAL BIOLOGY, Vol. 219, No. 1, 2002, p. 99-119.

    Publication: Research - peer-reviewJournal article – Annual report year: 2002

  15. Published

    Replicator dynamics for optional public good games. / Hauert, C.; De Monte, Silvia; Hofbauer, J.; Sigmund, K.

    In: Journal of theoretical biology, Vol. 218, No. 2, 2002, p. 187-194.

    Publication: Research - peer-reviewJournal article – Annual report year: 2002

Previous 1 2 Next
Download list:
Download as PDF
Select render style:
APAAuthorCBEHarvardMLAStandardVancouverShortLong
PDF
Download as HTML
Select render style:
APAAuthorCBEHarvardMLAStandardVancouverShortLong
HTML
Download as Word
Select render style:
APAAuthorCBEHarvardMLAStandardVancouverShortLong
Word